# SDR QXEA0200015

- Difficulty date: January 3, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,006 hours, 14,020 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OUTBOARD BRACKET FOR LEADING EDGE 611AR AT NACELLE END, LOWER SIDE IS CRACKED.  REPAIRED IAW DHC-8 SRM 51-40-00.
